RATE OF ADAPTIVE PEAK SHIFTS WITH PARTIAL GENETIC ROBUSTNESS
Article first published online: 26 JUN 2007
Volume 61, Issue 8, pages 1847–1856, August 2007
How to Cite
Kim, Y. (2007), RATE OF ADAPTIVE PEAK SHIFTS WITH PARTIAL GENETIC ROBUSTNESS. Evolution, 61: 1847–1856. doi: 10.1111/j.1558-5646.2007.00166.x
- Issue published online: 26 JUN 2007
- Article first published online: 26 JUN 2007
- Received January 15, 2007Accepted April 10, 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!